Is Latisse safe for people with blue eyes?

I heard that Latisse can turn your eyes brown. Is this true? How common is this side effect, and would you still recommend Latisse for someone with blue eyes (who wants to keep them blue!)?

The information provided by medical professionals in the Q&A is for informational purposes only, and is not a substitute for individualized medical advice, diagnosis or treatment by a qualified health care provider.

Answers

There are no answers to this question yet! Please check back later.


More Questions on LATISSE®

  • Lash tint with Latisse?
    (4 answers)
    Is it okay to get a salon lash tint while using Latisse? Will it impact the effectiveness?
  • Latisse and Permanent Eye Makeup
    (3 answers)
    I had permanent eyeliner done yesterday. How long should I wait before using Latisse? I stopped the Latisse 1 week before the procedure at the request of my operator. If I wait a few more days to start Latisse, will my eyelashes still be long?
  • Will Latisse have a residual effect?
    (3 answers)
    I've been using daily Latisse for six months, and love the results. If I reduced the frequency of applications, to maybe 3 times per week rather than daily, would my new eyelash thickness be maintained? Or do I still need to apply every day?
  • Do Lumigan or Careprost work the same as Latisse?
    (2 answers)
    I will soon be travelling to Europe and researched where I could purchase Latisse in France. I found they sell these products called Lumigan and Careprost. They say they are the same as Latisse because they contain Bimatoprost 0,03%. Is that true?
  • Does Latisse affect permanent makeup ink results?
    (2 answers)
    If a client were using Latisse prior to a permanent makeup application, would Latisse compromise the permanent makeup ink results by breaking down the ink and not allowing it to stay in the skin?
  • Latisse Side Effects
    (1 answer)
    I saw a commercial for this product, and the side effects it listed seem pretty substantial. Is it true that Latisse can cause my green eyes to turn brown? How could this happen?